# SDR ASAA201904158956

- Difficulty date: April 10, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 42,852 hours, 12,888 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1226400
- Part serial: EM482300
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 42,703 hours, 12,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LT VBV ACTUATOR LEAKING,  APPROX 5 DROPS PER MINUTE,  WHILE RUNNING.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1  VBV ACTUATOR IAW AMM 75-32-02. LEAK AND ACTUATORS TEST PASSED.
